Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1995, Volume 344, Number 1, Pages 23–26 (Mi dan4354)  

MATHEMATICS

Generalized functionals of $p$-adic white noise

A. Yu. Khrennikova, Khuang Ziyanb

a Moscow Institute of Electronic Technology
b Zhejiang University of Science and Technology, China

Full text: PDF file (369 kB)

Bibliographic databases:
UDC: 519
Presented: В. С. Владимиров
Received: 19.04.1994

Citation: A. Yu. Khrennikov, Khuang Ziyan, “Generalized functionals of $p$-adic white noise”, Dokl. Akad. Nauk, 344:1 (1995), 23–26

Citation in format AMSBIB
\Bibitem{KhrKhu95}
\by A.~Yu.~Khrennikov, Khuang Ziyan
\paper Generalized functionals of $p$-adic white noise
\jour Dokl. Akad. Nauk
\yr 1995
\vol 344
\issue 1
\pages 23--26
\mathnet{http://mi.mathnet.ru/dan4354}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1361023}
\zmath{https://zbmath.org/?q=an:0881.60009}


Linking options:
  • http://mi.mathnet.ru/eng/dan4354
  • http://mi.mathnet.ru/eng/dan/v344/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022